# SDR CALA2022061001481

- Difficulty date: June 10, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N69829
- Make and model: Boeing 737924ER
- Aircraft serial: 44561
- Aircraft time: 23,764 hours, 8,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Part serial: NA
- Condition: Failed
- Location: 2r Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - DOOR 2R DOOR LOCATION SIGN MOUNTED TO GALLEY 4 HAS SEVERAL BULBS INOP. REPLACED THE LIGHT ASSY REF AMM 33-51-01-960-802. OPS CHECKED GOOD. ACCOMPLISHED INSPECTION OF THE EMERGENCY LIGHT SYSTEM , DOOR 2R DOOR LOCATION SIGN CHKD OK.
